Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Largest known twin primes

Authors: B. K. Parady, Joel F. Smith and Sergio E. Zarantonello
Journal: Math. Comp. 55 (1990), 381-382
MSC: Primary 11A41; Secondary 11Y11
MathSciNet review: 1023767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $663777 \cdot {2^{7650}} \pm 1,571305 \cdot {2^{7701}} \pm 1$ and $1706595 \cdot {2^{11235}} \pm 1$ are twin primes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11Y11

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society